John Libbey Eurotext

European Journal of Dermatology

Management of immediate hypersensitivity reaction to glatiramer acetate Volume 27, issue 1, January-February 2017

Tables

Authors
1 Service de Dermatologie et Allergologie,
Hôpital Tenon,
4 rue de la Chine,
75020 Paris
2 Sorbonne Universités,
UPMC Univ Paris 06,
Unité Mixte de Recherche de Santé (UMR S) CR7,
Centre d’Immunologie et des Maladies Infectieuses-Paris (Cimi-Paris),
F-75013, Paris,
France
Institut National de Santé et de Recherche Médicale (INSERM) U1135,
Cimi-Paris, F-75013, Paris,
France

Glatiramer acetate (GA; Copaxone®), a mixture of four synthetic polypeptides, is used in the form of subcutaneous injection (20 mg/day) for the treatment of multiple sclerosis (MS). Only few systemic reactions suggestive of anaphylaxis have been so far reported [1-10]. Anaphylaxis is estimated to develop in less than 0.1% of treated patients [8]. The most frequent systemic reaction is immediate post-injection systemic reaction (IPISR), which occurs at least once in 10-15% of patients [1]. IPISR [...]